| Model Number |
X SERIES |
| Medical Device Problem Code |
Failure to Discharge (1169)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported malfunction was observed during review of the activity logs.However, the reported problem could not be duplicated with the device.The device was recertified and returned to the customer.Review of the device log does show the occurrence of the reported problem.However, the log indicates that the multi-function cable was unplugged causing the device to disarm the charge.This is not an indication of a device malfunction.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device was unable to discharge.Complainant indicated that there was no patient involvement in the reported malfunction.